Previous |  Up |  Next


Title: A remark on the uniformization in metric ѕpaces (English)
Author: Komínek, V.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 65-74
Category: math
MSC: 28A05
MSC: 54C65
MSC: 54H05
idZBL: Zbl 0959.54025
idMR: MR1751542
Date available: 2012-10-06T01:30:04Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_8.pdf 440.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo